A 32-year-old member asked:
How can i treat mometasone redness and acne?
1 doctor answer • 1 doctor weighed in
Pathology 44 years experience
Discontinue: Mometasone is a powerful glucocortocoid steroid that you should use very, very sparingly if at all on your face. If you tried using it and you also had acne, there will be trouble. Manage your acne with topical benzoyl peroxide, discontinue the mometasone and if you have a personal physician or access to a dermatologist, get seen.
3.4k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.